Quantifier elimination for valued fields equipped with an automorphism


Creative Commons License

Durhan S., ONAY G.

SELECTA MATHEMATICA-NEW SERIES, vol.21, no.4, pp.1177-1201, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1007/s00029-015-0183-0
  • Title of Journal : SELECTA MATHEMATICA-NEW SERIES
  • Page Numbers: pp.1177-1201

Abstract

We generalize and unify various tools from the study of valued fields equipped with an automorphism to obtain a relative quantifier elimination result for such fields. Along the way we point how the techniques we employ relate to a classical result from tropical geometry. The quantifier elimination result we provide is then applied to the transseries field equipped with the automorphism which sends to .